# SDR SWAA2021081693137

- Difficulty date: June 18, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 50,280 hours, 29,994 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Winglet
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WINGLET UPPER SKIN DELAMINATED AT T/E WEDGE. LENGTH - 6.750'. DAMAGE BEYOND LIMITS PER AVIATION PARTNERS SUPPLEMENT DOC. # AP37.1-0632 / REF LP # 1247627 PER ACTION TAKEN EA # 20-157-00840.
